PDA

View Full Version : CONFUSED



SandraC1983
01-29-2009, 12:56 AM
FIRST OFF JUST COMING BY TO SAY HI TO EVERYONE OK HERE IS MY QUESTION I WENT TO SEE MY DR TODAY AND HE TOLD ME THAT MY ANA PANELS CAME OUT NEGATIVE WHAT DOES ALL THIS MEAN HE TOOK ME OFF ALL MY MEDICINES BUT I STILL FEEL LIKE POO ANY ONE OUT THERE HAVE ANY ANSWERS LOVE SANDRA

karli1238
01-29-2009, 01:17 AM
I've had ana's be positive then neg and pos the next time. I think it depends on the labs. I don't understand why they would just suddenly stop the meds. I know that a lot of mine have to be weaned off or you can have withdrawal type symptoms. I would call the dr if you don't get better. They are there to help use feel better. Good luck.

2lupie
01-29-2009, 11:50 AM
I have pos ana then neg ones also. I think it depends on wheather your flaired,up or not. The pos. ones come when I am flaired but when I am doing good they sometimes are neg. But my dr. would never dream of taking me off my meds. What meds were you on. I agree they should be weaned off not just abrutly stopped. I would recheck with your dr. about that.
Gentle hugs

iseedeadmonkeys
01-29-2009, 01:07 PM
mine have been pos and neg and pos and neg they all over the show too,

sits_inthe_corner
01-29-2009, 03:46 PM
Gentle hugs to ya SandraC,

Go back to your doctor and ask for an explenation as to why he took you off the meds.

If his only reason for removing you from the meds is because of a neg ANA test then you ask for a second oppinion from another doctor as you are STILL feeling unwell and you disagree with removing the meds.

Perhaps he thinks the meds are not doing what they should be, and wants to clear them out of your system before starting you on different meds.

That has happened to me a couple of times before they found medications that actually worked for me. But he SHOULD have explained that to you first.

You need to speak with him again.

SandraC1983
01-30-2009, 12:14 AM
WELL I WAS TAKEN OFF OF PLAQUINIL BECAUSE I AM GOING BLIND IN MY RIGHT EYE THIS WAS BACK IN NOVEMBER AND HE DIDNT PUT ME ON ANYTHING ELSE MY REGULAR DR TOLD ME TO KEEP TAKING THE NEURONTIN AND WHEN I ASKED THE DR ABOUT STAYING ON THEM HE TOLD ME TO STOP TAKING THEM JUST LIKE THAT SO ITS BEEN TWO DAYS AND SINCE I STOPPED TAKING THEM AND I FEEL LIKE POO AND NOW HE DOESNT WANT TO SEE ME UNTIL MAY IM STARTING TO STRESS OUT HE DIDNT EVEN REMEMBER THAT HE TOOK ME OFF THE PLAQUENIL I DONT KNOW WHAT TO DO

2lupie
01-30-2009, 10:47 AM
I would get a 2nd opinion. When I did I was suprised I not only had Lupus but also Pos Ra which my other Rheum. did not find. I would seek another Provider.
Gentle Hugs and Good Luck.

Angel Oliver
01-30-2009, 11:53 AM
I too had negative results and my doctor said ''oh it must be M.E''. This has just caused me to worry more.To make things worse i just sat there and asked no questions....lol..... i so wish i had.So i have wrote to him instead. Also, i have also been advised to ask for a second opinion as i too feel ''poo''. So if i dont get a reply from him by letter, i will ask for a second opinion......so i hope you do too. :)

Love
Angel.xxxx

p.s i was going to just leave it but strength from all the people here are helping me get tougher.....so i decided i would imagine all the people here stood behind me at all my appointments from now on....come on....:)

iseedeadmonkeys
01-30-2009, 02:18 PM
Angel :)

I do that too, when i went to the drs i told her about this forum and told her of all the wonderful ppl on here :D

now when i see my consultant i will do the same again

we all supporting each other :D

ps sorry to hyjack the convo

peace
ISDM
xx